Arran Fernandez
Arran Fernandez
Visiting Assistant Professor, Eastern Mediterranean University
No hay ninguna dirección de correo electrónico verificada. - Página principal
Título
Citado por
Citado por
Año
On some new properties of fractional derivatives with Mittag-Leffler kernel
D Baleanu, A Fernandez
Communications in Nonlinear Science and Numerical Simulation 59, 444-462, 2018
1012018
Series representations for fractional-calculus operators involving generalised Mittag-Leffler functions
A Fernandez, D Baleanu, HM Srivastava
Communications in Nonlinear Science and Numerical Simulation 67, 517-527, 2019
522019
On fractional calculus with general analytic kernels
A Fernandez, MA Özarslan, D Baleanu
Applied Mathematics and Computation 354, 248-265, 2019
382019
The mean value theorem and Taylor’s theorem for fractional derivatives with Mittag–Leffler kernel
A Fernandez, D Baleanu
Advances in difference equations 2018 (1), 1-11, 2018
242018
Diffusion on middle-ξ Cantor sets
A Khalili Golmankhaneh, A Fernandez, A Khalili Golmankhaneh, ...
Entropy 20 (7), 504, 2018
202018
Diffusion on middle-ξ Cantor sets
A Khalili Golmankhaneh, A Fernandez, A Khalili Golmankhaneh, ...
Entropy 20 (7), 504, 2018
202018
On fractional operators and their classifications
D Baleanu, A Fernandez
Mathematics 7 (9), 830, 2019
192019
Solving PDEs of fractional order using the unified transform method
A Fernandez, D Baleanu, AS Fokas
Applied Mathematics and Computation 339, 738-749, 2018
192018
A complex analysis approach to Atangana–Baleanu fractional calculus
A Fernandez
Mathematical Methods in the Applied Sciences, 2019
92019
Fractal Calculus of Functions on Cantor Tartan Spaces
AK Golmankhaneh, A Fernandez
Fractal and Fractional 2 (4), 30, 2018
92018
Random variables and stable distributions on fractal Cantor sets
A Khalili Golmankhaneh, A Fernandez
Fractal and Fractional 3 (2), 31, 2019
82019
An elliptic regularity theorem for fractional partial differential operators
A Fernandez
Computational and Applied Mathematics 37 (4), 5542-5553, 2018
82018
Some new fractional-calculus connections between Mittag–Leffler functions
HM Srivastava, A Fernandez, D Baleanu
Mathematics 7 (6), 485, 2019
72019
Asymptotics to all orders of the Hurwitz zeta function
A Fernandez, AS Fokas
Journal of Mathematical Analysis and Applications 465 (1), 423-458, 2018
72018
A generalisation of the Malgrange-Ehrenpreis theorem to find fundamental solutions to fractional PDEs
D Baleanu, A Fernandez
Univ Szeged, Bolyai Institute, 2017
72017
On a new definition of fractional differintegrals with Mittag-Leffler kernel
A Fernandez, D Baleanu
arXiv preprint arXiv:1807.10601, 2018
62018
On some analytic properties of tempered fractional calculus
A Fernandez, C Ustaoğlu
Journal of Computational and Applied Mathematics 366, 112400, 2020
42020
Uniform asymptotics as a stationary point approaches an endpoint
A Fernandez, EA Spence, AS Fokas
IMA Journal of Applied Mathematics 83 (1), 204-242, 2018
42018
Hermite‐Hadamard inequalities in fractional calculus defined using Mittag‐Leffler kernels
A Fernandez, P Mohammed
Mathematical Methods in the Applied Sciences, 0
4
Interior regularity estimates for a degenerate elliptic equation with mixed boundary conditions
JD Djida, A Fernandez
Axioms 7 (3), 65, 2018
32018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20